# SDR KBMA115456

- Difficulty date: August 29, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Motor
- Part number: 9696
- Part serial: 934
- Condition: Inoperative
- Location: Oil Cooler
- Part time: 2 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER MOTOR, INOPERATIVE.  REPLACED WITH OVERHAULED UNIT.
